# SDR ASOA2015082213709

- Difficulty date: August 22, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323 AT HAS 2 DAMAGED NUTPLATES, AT THE AIR INLET.  R & R 2 EA NUTPLATES AT THE AIR INLET IAW SRM 51-42-06-001-001-AO1 AND SRM 51-42-15-001-001-AO1.  THIS REPAIR IS CLASSIFIED AS MAJOR/MINOR REPAIR IAW SOP 5702.
